Publications with S. Weinstein

All publications by Scott Weinstein and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:611 Rosen, E., Shelah, S., & Weinstein, S. (1997). k-universal finite graphs. In Logic and random structures (New Brunswick, NJ, 1995), Vol. 33, Amer. Math. Soc., Providence, RI, pp. 65–77. arXiv: math/9604244 MR: 1465469